# SDR TRAX200601003

- Difficulty date: November 7, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 3,858 hours, 3,163 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Anchor Fitting
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT CABLE COUNTER BALANCE ANCHOR BRACKET CRACKED.
